| Model Number |
99-576-76-01 |
| Medical Device Problem Code |
Adverse Event Without Identified Device or Use Problem (2993)
| Health Effect - Clinical Code |
Impaired Healing (2378)
| Date of Event |
06/27/2018
Type of Reportable Event
Serious Injury
Additional Manufacturer Narrative
(b)(4).Reference exemption number e2017029.Multiple mdr reports were filed for this patient, please see report: mdr 9610905-2018-00138, mdr 9610905-2018-00139.
Event or Problem Description
It was reported the surgeon removed a bone flap due to the wound not healing, plates and screws were attached to the removed bone flap.
Additional Manufacturer Narrative
An investigation was performed on the basis of complaint statistics as no device was returned for evaluation.The complaint percentage falls within the design risk limits adhered to at klm.The review of the device history records was not possible due to no lot number being identified.Due to no device being returned the failure root cause cannot be determined.If further information is obtained that might add value to the contents of the investigation report, an additional follow-up report will be submitted.